# SDR 97ZZZX1388

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 9551BN541
- Condition: Inoperative
- Location: Turn Slip
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE TURN AND SLIP INDICATOR.
